# SDR CALA2021120602241

- Difficulty date: December 2, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737900
- Aircraft serial: 30122
- Aircraft time: 56,894 hours, 23,294 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143A311128
- Condition: None
- Location: Sta 500f-500h
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF FLEET CYCLE LOG PAGE 9790017. INITIATE A DIP TO STATE "ACCOMPLISH INITIAL INSPECTION OF FUSELAGE REINFORCED AREA AT STA 500F TO STA 500H AND S2R TO S-3L ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL FLIGHT CYCLES" PER EC/RA 5331-02792 STEP E.1. EC/RA #5331-02792 STEP E.1. INITIATED A DTA DIP " ACCOMPLISH INITIAL INSPECTION OF FUSELAGE REINFORCED AREA AT STA 500F TO STA 500H AND S2R TO S-3L ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL FLIGHT CYCLES" . PER INITIATED A DTA DIP " ACCOMPLISH INITIAL INSPECTION OF FUSELAGE TOMC-APPROVAL FROM SC1ELBYC COMMENT REINFORCED AREA AT STA 500F TO STA 500H AND S2R TO S-3L ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL FLIGHT CYCLES" . PER EC/RA #5331-02792 STEP E.1.. NO INSPECTION BUYBACK REQUIRED. NOT AN RII ITEM QC QC REVIEWED. T/A: 50,000 TAFC...SP/U366013 RECORDS UPDATE...SP
